# SDR 96ZZZX3212

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N201QK
- Make and model: Mooney M20J
- Aircraft serial: 240290
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 560247501
- Condition: Broken
- Location: Emerg Extend
- Part time: 3,524 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE CHECK RIDE, PILOT COULD NOT EMERGENCY EXTEND THE GEAR.  GEAR WAS EXTENDED ELECTRICALLY WITHOUT INCIDENT.  DURING INSPECTION OF GEAR EMERGENCY CABLE ASSY, FOUND A BROKEN SWAGE FITTING AT GEAR MOTOR.  CABLE ASSY WAS REPLACED.  NO FURTHER ACTION TAKEN.
